# SDR 2001UALA01830

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Channel
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR Z CHANNEL FROM STATION 942 TO 996, HAS CORROSION AT RBL 50.  MAJOR REPAIR ACCOMPLISHED.REPLACED Z ANGLE.
